# SDR FDEA200909023242

- Difficulty date: September 2, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453N1805139
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PLATE AT BS 1470 TO BS 1510 FOUND CORRODED AND WITH NUMEROUS DENTS.  AT BS 1470 TO BS 1510 FLOOR PLATE REMOVED IAW AMM 25-50-04, REV 4.  FLOOR PLATE EVALUATED AND FOUND OUT OF LIMIT IAW SRM 53-00-53 REV 97.  FLOOR PLATE FABRICATED IAW DWG NR 453N1270 SHT 42 REV-AND PART MARK AS FX 453N1805-139 IAW GMM 7-0-1001.  REFER TO SNRM NR N00002 FOR INSTALLATION OF FLOOR PLATE.  REPAIR IS CLASSIFIED AS MINOR REPAIR IAW GMM 6-2-100 CRITERIA.
